# SDR SWAA2025031297593

- Difficulty date: February 18, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 72,135 hours, 42,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK - LBL 45; WL 208; BS 370 - 374 <[01]. REMOVED CORROSION FROM SEAT TRACK LBL 45 WL 208 BS 332-364 IN A 32' X .4' .007' AREA FROM CROWN OF TRACK AND 15' X .8' X .056' AREA FROM WELL OF TRACK.  FOUND SEAT TRACK TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1.  REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK FROM BS370 TO BS480 LBL45 WL208 PER SRM 51-40-02-0G-0; DWG 143A5300 SHT. 14 REV.: A AND SHT. 22 REV.: -; [02] REMOVED CORROSION FROM SEAT TRACK LBL 45 WL 208 BS 370-374 IN A 32' X .4' .007' AREA FROM CROWN OF TRACK AND 15' X .8' X .056' AREA FROM WELL OF TRACK. FOUND SEAT TRACK TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1.  REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK FROM BS370 TO BS480 LBL45 WL208 PER SRM 51-40-02-0G-0; DWG 143A5300 SHT. 14 REV.: A AND SHT. 22 REV.: -;[03] CORRECTIVE ACTION 1 ENTERED IN ERROR. FAULT COMPLETE; [04] VERIFIED STEP 3; ITEM 5; CABIN SEAT TRACK INSTALLATION.; [05] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 4; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
